# SDR GTIA2022091536661

- Difficulty date: September 14, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 21,326 hours, 9,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 32200
- Condition: Inoperative
- Location: Zone 900
- Part time: 14,678 hours, 6,328 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP.-R&R AFT MEGAPHONE IAW AMM 25-65-51. OPS CHECK, ALL GOOD.
